# SDR 9611679973

- Difficulty date: May 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9337
- Make and model: Doug DC-9-31
- Aircraft serial: 47346
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead T Cap
- Condition: Corroded
- Location: Fs 604
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND CORROSION IN THE FS 604 BULKHEAD T-CAP BETWEEN LONGERONS 29R - 30.  REPAIRED T-CAP (P/N 5914865-29) PER EA 99-109084.
